A method for quadratic programming
Shang‐Wang Chang
Naval Research Logistics Quarterly, 1986, vol. 33, issue 3, 479-487
Abstract:
A solution to the quadratic programming is presented with the constraint of the form Ax ≥ b using the linear complementary problem approach.
Date: 1986
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800330312
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:33:y:1986:i:3:p:479-487
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().